# SDR SWAA2022031407225

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; STA 440 STR 22L; TIE DOWN PLATE HAS CORROSION AROUND NUT PLATE HOLES / BLENDED DAMAGED TIE DOWN PLATE STA 440; STR 22L IAW B737 SRM 51-10-02-0G-0 PAR 15 LIMITS FOR TIE DOWN PLATE WERE NOT FOUND ON B737 SRM 53-00-53-1A-2 AD 2. REMOVED; FABRICATED AND INSTALLED TIE DOWN PLATE IAW BOEING DRAWING 143A9403 REV- AND B737 SRM 51-40-02-0G-0 PAR 4 AND 7.
